BibTeX record: journals/jgt/ChudnovskyF08

download as .bib file

@article{DBLP:journals/jgt/ChudnovskyF08,
  author    = {Maria Chudnovsky and
               Alexandra Ovetsky Fradkin},
  title     = {Hadwiger's conjecture for quasi-line graphs.},
  journal   = {Journal of Graph Theory},
  year      = {2008},
  volume    = {59},
  number    = {1},
  pages     = {17--33},
  url       = {http://dx.doi.org/10.1002/jgt.20321},
  doi       = {10.1002/jgt.20321},
  timestamp = {Wed, 03 Sep 2014 06:40:48 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jgt/ChudnovskyF08},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}